MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 72001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prior to migration of the leads, there were no complaints or reports of any issues with the function of the nalu system or any of its components.The impedance errors noted during the revision procedure were not identified prior to that date, thus it is likely that the leads and ipg sustained some handling damage while attempting to reposition the system.The patient was initially implanted in florida and the revision took place in new york.It is unclear when the patient relocated or if the change in therapy correlates to the relocation process.There are no other known events leading up to the change in therapy or discovery of lead migration.
 
Event or Problem Description
The patient was implanted with a nalu spinal cord stimulator system on (b)(6) 2025 to treat lower back pain.The system was implanted such that the leads were targeting the lumbar nerve in approximately t8/t9 location.After using the system for some time it was discovered that the leads had migrated away from the original implant location.On (b)(6) 2026 a surgical revision was performed to reposition the leads.During the procedure the leads appeared to sustain some handling damage and ultimately were replaced with new leads that were positioned at the top of t7 location to provide improved pain relief for the patient.During the revision procedure the system returned impedance errors both before and after replacing the leads.Introducing a new implantable pulse generator (ipg) removed the impedance errors.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24442141
Report Number3015425075-2026-00013
Device Sequence Number16045587
Product Code GZB
UDI-Device Identifier00812537037202
UDI-Public(01)00812537037202(11)250221(17)280221(10)9458738
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72001
Device Catalogue Number72001
Device Lot Number9458738
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown